# SDR AALA202112174429

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737*
- Aircraft serial: 33318
- Aircraft time: 27,493 hours, 11,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 654406511
- Condition: Excess Play
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN INTERIOR CAM PLATE OF 1R DOOR. RE-TORQUED CAM ASSEMBLY NUT TO REMOVE EXCESSIVE PLAY, OPS CHECK GOOD.
